# SDR DALA2023113009867

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,325 hours, 15,164 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 THS CENTER SECTION UPPER SURFACE FOUND CORROSION AT STA 1746 RBL 11, CORRECTIVE ACTION: THE REWORKED AREA BLEND OUT REPAIRED AS PER PRI:613821-14 (0083569)
